# SDR CA971231023

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Lkheed 132923D
- System (JASC): 5751 · Ailerons
- Part: Casting
- Part number: JW3602R
- Condition: Cracked
- Location: Rt Ail Ctrwt
- Part time: 8,850 hours
- Component: JW10501
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, FOUND RT AILERON COUNTERWEIGHT CASTING ATTACH CRACKED THROUGH BETWEEN 2 BOLTS.  REPLACED.  PART TC:  5,513.
